# SDR UALA2011042502013

- Difficulty date: April 23, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 40,201 hours, 10,410 cycles
- Engine: Pwa PW4056
- System (JASC): 2610 · Detection System
- Part: Bulb
- Condition: Inoperative
- Location: Overhead Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: P, L
- Precautionary procedure: K

## Discrepancy

SMOKE LIGHT OVERHEAD PANEL NEEDS RELAMPING. "SMOKE" LIGHT ON EQUIPMENT COOLING PANEL WILL NOT COME ON WITH LIGHT TEST SWITCH.  ACCOMPLISHED OPERATIONAL TEST AND TEST IS GOOD.  "SMOKE" LIGHT COMES ON AND EICAS "FWD EQUIP SMOKE" ALSO DISPLAYED.  LIGHT CAP (563-3686).
